Skip to Accessibility Tools Skip to Content Skip to Footer

After Treatment

I have been getting shots for 3+ years. My biggest complaint is the discomfort after the shot due to all the Betadine that they are using now. Anybody have any after shot procedures that ease the problem?

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MacularDegeneration.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Cora Lyn Sears moderator
    3 months ago

    Hi Tbird, we had a number of people discuss this very thing quite some time ago on our Facebook page. The consensus seemed to be to ask your doctor or his team to wash the eye more after the shot. Hopefully someone will let us know here if they’ve found anything different. Thanks for reaching out, Cora Lyn, MacularDegeneration.net Team Member

  • CASharron
    2 months ago

    Hi Tbird,
    I mentioned to my doc during my last visit for my injection, that I had experienced more of that gritty feeling with more tearing the past couple of times I had the injection. It always seems to be cleared up by the next day, and it isn’t really very painful, just more irritating. So, he did wash it well. Then he told me to try to keep my eyes closed as much as possible for the next couple of hours. So I did, and it seemed to help. My plan is to keep my eyes closed on the trip home (which takes us about an hour), and then try to lay down for another hour for a short nap when we get home.

  • Poll